# SDR UALA2010091303372

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,263 hours, 6,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LAMP ON BULKHEAD BETWEEN 2L 2R INOPERATIVE.  REPLACED FUSE AT POWER SUPPLY.
